# SDR NOCA03/98

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE AT L4 DOOR.  RELAMPED, CHECKED NORMAL ON TEST.  (X)
